MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3502550 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
12/24/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.This report contains supplemental information for mentor asr exemption submission reference number e1999017.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision surgery with implantation of a 550cc mentor smooth round moderate plus profile saline breast implant prosthesis.Post-operatively, the patient reported experiencing a deflated right implant.Years later, a health professional reported the left implant is now deflated.As a result, the patient underwent bilateral implant removal on (b)(6) 2025.This report is for the right breast prosthesis.This report contains supplemental information for mentor asr exemption submission reference number e1999017.
Additional Manufacturer Narrative
On august 05, 2025, mentor was notified that the patient was determined to have an intact right implant, calcifications in the left breast, and left breast baker grade iv capsular contracture during the revision surgery.In addition, the patient underwent bilateral exchange with mentor saline implants.As this report is for the right side, deflation code is no longer applicable.Manufacturer¿s reference number: (b)(4).